You are here

Offbeat Integral Geometry

Year of Award: 1981

Publication Information: The American Mathematical Monthly, vol. 87, 1980, pp. 161-175

Summary:

Read the Article: 

About the Author: (from The American Mathematical Monthly, vol. 87, (1980)) Lawrence A. Zalcman received his Ph.D. under the direction of Kenneth Hoffman at MIT, has taught at Stanford and (since 1972) at the University of Maryland; he has held numerous visiting positions. He was awarded the Chauvenet Prize in 1976.

 

Subject: 
Author (old format): 
Lawrence A. Zalcman
Author(s): 
Lawrence A. Zalcman
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 
Summary

Dummy View - NOT TO BE DELETED